Document Detail


A case of psoriasis worsened by atorvastatin.
MedLine Citation:
PMID:  21886735     Owner:  NLM     Status:  PubMed-not-MEDLINE    
Abstract/OtherAbstract:
Statins are known to have a number of cutaneous adverse effects including the induction of autoimmune diseases like systemic and subacute lupus erythematosus, dermatomyositis, polymyositis, lichen planus pemphigoides and the drug reaction with eosinophilia and systemic symptoms (DRESS). Statins have been also reported as a triggering factor of psoriasis. We report a case of psoriasis vulgaris that worsened three months after atorvastatin was introduced and improved after its discontinuance.
Authors:
Emanuele Cozzani; Manuela Scaparro; Aurora Parodi
Related Documents :
21896425 - Non-convulsive status epilepticus of frontal origin as the first manifestation of hashi...
3346305 - Supracondylar osteotomy for cubitus varus. the value of the straight arm position.
3725955 - Recurrent deformities following reduction mammaplasty and correction of breast asymmetry.
21696105 - An unusual cause of muscle weakness: a diagnostic challenge.
21119935 - Revision surgery after vertebroplasty or kyphoplasty.
18410835 - Occult lacerations to the epiglottis and pharynx by glass fragments.
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  Journal of dermatological case reports     Volume:  3     ISSN:  1898-7249     ISO Abbreviation:  J Dermatol Case Rep     Publication Date:  2009 Dec 
Date Detail:
Created Date:  2011-09-02     Completed Date:  2011-11-10     Revised Date:  2013-05-29    
Medline Journal Info:
Nlm Unique ID:  101493700     Medline TA:  J Dermatol Case Rep     Country:  Poland    
Other Details:
Languages:  eng     Pagination:  60-1     Citation Subset:  -    
Affiliation:
Di.S.E.M. Section of Dermatology, University of Genoa, Italy.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Comments/Corrections

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Klippel-Trenaunay Syndrome: a case report with brief review of literature.
Next Document:  A case of atrophoderma vermiculatum responding to systemic isotretinoin.